# SDR SWIA201333764

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Gouged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD HORIZONTAL STABILIZER PIVOT LUG GOUGED AROUND PIVOT PIN HOLE.  C-CHECK REPAIRED RT OTBD HORIZONTAL STABILIZER PIVOT LUG IAW REO.
